# SDR CALA2025093009426

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 79,908 hours, 32,704 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A319A320MLG
- Part serial: 4740
- Condition: Bulged
- Location: Zone 700
- Part time: 3,965 hours, 2,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT.  RAMP REPORT: NR 3 TIRE HAS A LARGE BULGE AT THE 6 O'OCLOCK POSITION. WILL NEED REPLACEMENT REPLACED #3 MLG TIRE REF. AMM 32-41-11-400-006-A.
